Is it illusion or truth?Thu, Mar 22nd 2007
Dear sir, I\'m young 26 yrs. old..I\'m having depression problems for many years..but i\'m not able to decide whether i should seek help from others or fight myself?..I\'m afraid that my professional and personal life will be ruined if others know about my problem..I don\'t want other to know about my problems..are my worries ok?..what will happen if others know about my problem?..how will they react?..would i loose my job?...would anybody like to marry me?..how can i hide my problem from others still can get help?..are these thoughts illusion?..or is any truth behind it..i\'m afraid..pls. reply..thanks..
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.